# SDR SWIA201743158

- Difficulty date: March 12, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 32,938 hours, 28,042 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON, LOWER SKIN LEADING EDGE FOUND CHAFED FROM WS 303 - 309, AND 347 - 352.29.  REMOVED AND REPLACED THE LT AILERON LOWER SKIN LE IAW SRM.
